# SDR USAA2013101500012

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 37,025 hours, 21,910 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISARM HANDLE AT R2 DOOR HARD TO MANIPULATE AS REPORTED BY F/A.  MAINTENANCE CLEANED AND LUBED GIRT BAR LATCHES. GROUND CHECKS GOOD. OK FOR SERVICE.
